Infinite families of exact sums of squares formulas, jacobi elliptic functions, continued fractions, and schur functions

CiNii Available at 1 libraries

Bibliographic Information

Title
"Infinite families of exact sums of squares formulas, jacobi elliptic functions, continued fractions, and schur functions"
Statement of Responsibility
by Stephen C. Milne
Publisher
  • Springer Science+Business Media
Publication Year
  • c2002
Book size
24 cm

Search this Book/Journal

Notes

"Originally published by Kluwer Academic Publishers in 2002"--T.p. verso

Reprinted from a special issue of The Ramanujan Journal Volume 6, No. 1, March 2002

Includes bibliographical references

Related Books

See more

Details 詳細情報について

  • CRID
    1130282268915297920
  • NII Book ID
    BB21021225
  • ISBN
    9781441952134
  • Text Lang
    en
  • Country Code
    us
  • Title Language Code
    en
  • Place of Publication
    • New York
  • Data Source
    • CiNii Books
Back to top